What on taken action on my body different places itching with swelling reddish... plz given me suggestions about with proper treatment.
Sounds like an allergic reaction of some kind. Have you taken any new medications or changed soaps recently? If you are on new medications, you need to stop them and consult your Dr about something different or if you have used new soap, laundry detergent or skin products, stop using them and go back to your previous brand. If none of this applies, you should see your Dr for diagnosis of the problem and do what he suggests for treatment. It is hard to say what this is without seeing it and to give treatment options sight unseen. Best fo luck!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 May 2013 • 1 answer
Posted 18 Sep 2013 • 1 answer
Itching all over my body. Could this be a reaction to cipro? Taken cipro many times with no problem?
Posted 16 Dec 2014 • 2 answers
Posted 15 May 2016 • 0 answers
Posted 25 Aug 2016 • 1 answer